A 39-year-old member asked:
Disclaimer

what is the treatment for lovastatin overdose?

1 doctor answer
Dr. Steven Ajluni
34 years experience Cardiology
Lovastatin overdose: Call poison control. Try to eliminate from stomach if recent ingestion. If already digested, close observation and supportive care, with assessment of liver function. Most recover completely.
Answered on Oct 17, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old member asked:
Dr. Steven Ajluni
34 years experience Cardiology
Overdosage statins: Very doubtful. There are a few reports of large overdosage of Lovastatin and in all these cases there was no ill effects.
A 46-year-old member asked:
Dr. Theresa Redling
33 years experience Geriatrics
Yes: Any drug in this class "statins", used for high cholesterol, can have side effects. Even a usual dose can cause liver inflammation, muscle inflammatio ... Read More
A 33-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Lovastatin overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used.Overdose symptoms may include: "pain, vomiting, diarrhea, muscle ... Read More
A 41-year-old member asked:
Dr. Doug Hansen
21 years experience Family Medicine
Better absorption: Lovastatin is a relatively week and short-acting medication compared to some of the other drugs in its class. Certain measures can improve its effica ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month